Hepatotoxicity associated with use of D-penicillamine in rheumatoid arthritis

J. Rosenbaum, W. A. Katz, H. R. Schumacher

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

Two patients with rheumatoid arthritis developed evidence of hepatotoxicity while receiving D-penicillamine. Both recovered after withdrawal of the drug. These cases and a review of the literature suggested that hepatotoxicity, though rare, should be added to the list of adverse reactions to D-penicillamine.

Original languageEnglish (US)
Pages (from-to)152-154
Number of pages3
JournalAnnals of the rheumatic diseases
Volume39
Issue number2
DOIs
StatePublished - Jan 1 1980
Externally publishedYes

ASJC Scopus subject areas

  • Immunology and Allergy
  • Rheumatology
  • Immunology
  • Biochemistry, Genetics and Molecular Biology(all)

Fingerprint Dive into the research topics of 'Hepatotoxicity associated with use of D-penicillamine in rheumatoid arthritis'. Together they form a unique fingerprint.

  • Cite this